Expand icon Search icon File icon file Download

Items where Author is "DÈ©bicki, Krzysztof"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


DÈ©bicki, Krzysztof and Liu, Peng and Michna, Zbigniew (2020) Sojourn Times of Gaussian Processes with Trend. Journal of Theoretical Probability, 33 (4). pp. 2119-2166. DOI https://doi.org/10.1007/s10959-019-00934-9

This list was generated on Sun May 26 23:19:17 2024 BST.